Translator Disclaimer
June 1996 On the asymptotic distribution of a general measure of monotone dependence
Donato Michele Cifarelli, Pier Luigi Conti, Eugenio Regazzini
Ann. Statist. 24(3): 1386-1399 (June 1996). DOI: 10.1214/aos/1032526975

Abstract

In this paper the asymptotic normality of a class of statistics, including Gini's index of cograduation and Spearman's rank correlation coefficient, is proved. The asymptotic normality is stated under a large class of alternatives including the bivariate distributions corresponding to a condition of lack of association introduced in Section 3. The problems of testing the hypothesis of lack of association and of constructing confidence intervals for the population index of cograduation are also considered.

Citation

Download Citation

Donato Michele Cifarelli. Pier Luigi Conti. Eugenio Regazzini. "On the asymptotic distribution of a general measure of monotone dependence." Ann. Statist. 24 (3) 1386 - 1399, June 1996. https://doi.org/10.1214/aos/1032526975

Information

Published: June 1996
First available in Project Euclid: 20 September 2002

zbMATH: 0862.62014
MathSciNet: MR1401856
Digital Object Identifier: 10.1214/aos/1032526975

Subjects:
Primary: 62E20, 62G10, 62H20

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.24 • No. 3 • June 1996
Back to Top